# SDR DALA20190402081

- Difficulty date: March 31, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 48,961 hours, 32,421 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL DOUBLER AT LOWER DOOR JAMB (AFT AND FWD CORNERS) OF MID CARGO COMPARTMENT. CORROSION LEVEL 2. PERMANENT REPAIR WAS PERFORMED SECTION I. ON INTERNAL DOUBLER AT LOWER DOOR JAMB (AFT AND FWD CORNERS) OF MID CARGO COMPARTMENT WAS REPAIRED PER ETI-90-19-013 REV. 3 AND ER/A 576890-14 REV. ORIGINAL. TIME CONTROLLED ITEMS WHITHIN EVERY 8000 CYCLES AFTER NSTALLATION OF SECTION I: PERMANENT REPAIR PER ER/A 576890-14 REV ORIG. SEC II. (LP# 1010750)
